Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018 (2018), Article ID 4983827, 5 pages
Research Article

Analytic Morrey Spaces and Bloch-Type Spaces

1Department of Mathematics, Zhejiang Normal University, Jinhua, Zhejiang 321004, China
2Department of Mathematics, Hangzhou Normal University, Hangzhou 310036, China

Correspondence should be addressed to Jianfei Wang

Received 25 September 2017; Accepted 24 January 2018; Published 11 March 2018

Academic Editor: Alberto Fiorenza

Copyright © 2018 Ofori Samuel et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ofori Samuel, Jianfei Wang, and Yile Zhao, “Analytic Morrey Spaces and Bloch-Type Spaces,” Journal of Function Spaces, vol. 2018, Article ID 4983827, 5 pages, 2018. doi:10.1155/2018/4983827